# SDR CALA2015051500399

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 24,517 hours, 8,546 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB IN SPAR RIB STIFFENER NR 2 AT STATION 92.70 IAW STEP 2 A CRACKED.  REPAIRED CRACKS IN RIB IAW SRM 55-10-09 REPAIR 4 REF NR 9743184.  INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 55-10 -01 REPAIR 11.  DIP INITIATED FOR INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AFTER INSTALLATION WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES.  ACCOMPLISH INSPECTION AT THRESHOLD OF 56,000 FLIGHT CYCLES AFTER REPAIR & REPEAT EVERY 9000 FLIGHT CYCLES INTERVALS THEREAFTER REF SRM 55-10-01 REPAIR 11 TABLE 204.
